MathSciNet Relay Station
MathSciNet bibliographic data
MR1084945 (91m:62077) 62G09 (60F05)
Hall, Peter On the relative performance of bootstrap and Edgeworth approximations of a distribution function. J. Multivariate Anal. 35 (1990), no. 1, 108–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement